Mohamed A. Ramadan

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

6EEMohamed A. Ramadan, Ehab A. El-Sayed: On the matrix equation XH=HX and the associated controllability problem. Applied Mathematics and Computation 186(1): 844-859 (2007)
5EEMohamed A. Ramadan, Naglaa M. El-Shazly: On the matrix equation x + AT root(2n, X-1)A = 1. Applied Mathematics and Computation 173(2): 992-1013 (2006)
4EEMohamed A. Ramadan, Abd-El-Aziz El-Sherbeiny, Mahmoud N. Sherif: Numerical solution of system of first-order delay differential equations using polynomial spline functions. Int. J. Comput. Math. 83(12): 925-937 (2006)
3EEMohamed A. Ramadan, Talaat S. El-Danaf, Naglaa M. El-Shazly: Iterative positive definite solutions of the two nonlinear matrix equations X +/- AT X-2A = I. Applied Mathematics and Computation 164(1): 189-200 (2005)
2EEMohamed A. Ramadan: Necessary and sufficient conditions for the existence of positive definite solutions of the matrix equation X+ATX-2A=I. Int. J. Comput. Math. 82(7): 865-870 (2005)
1EEMohamed A. Ramadan, Talaat S. El-Danaf: Numerical treatment for the modified burgers equation. Mathematics and Computers in Simulation 70(2): 90-98 (2005)

Coauthor Index

1Talaat S. El-Danaf [1] [3]
2Ehab A. El-Sayed [6]
3Naglaa M. El-Shazly [3] [5]
4Abd-El-Aziz El-Sherbeiny [4]
5Mahmoud N. Sherif [4]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)